Good morning Aunt Vadge,
I have been struggling with vaginal rash and constipation since I was 11 years old. I got pregnant in 2009, and I have experienced heartburn until today. I have been going to a general practitioner and specialist, and still can’t resolve my problem.
In 2016 I went to see gastroenterologist and was diagnosed with H. pylori. I was given antibiotics for seven days. Now I am having heartburn almost every day, vaginal rash, and it’s painful after sexual intercourse.
Please help me.
Dear In Pain,
Based on what you have told me, it sounds like you have long-running digestive and possibly microbial imbalances going on in your body. It would be unethical of me to offer you any advice for these multifactorial issues, since I don’t have enough information on your personal history, tests done, etc. Anything outside of the scope of vaginas is beyond this service, but here are a couple of things to consider as you move forward.
- Hunt around your local area for a natural medicine practitioner, for example an acupuncturist, reflexologist, naturopath or herbalist. If your doctors can’t get to the root cause of your issues, then you may need to find another practitioner who approaches these problems in a different manner and see what they can do for you.
- For your constipation, if you don’t already follow a special diet, it may pay to look into the low-FODMAP diet. You may need to discuss special diets and possibly doing an elimination diet in case you are eating something that is upsetting your system, causing your symptoms. These diets are a long process, not a quick fix, but are well worth doing for lack of alternatives at the moment.
- Your heartburn seems related to the H. pylori – have you been retested to make sure it’s gone?
Sorry I can’t be more help, however there are practitioners who can help you, so I recommend that you seek them out and try them all! Since you’ve had your conditions for so long, it’ll take a while to overcome them, but with a solid plan to at least try, you can find out what’s wrong and fix it.